# SDR CA991210035

- Difficulty date: October 30, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 67,082 hours
- Engine: Pwa JT8D7
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 657717D
- Condition: Leaking
- Location: Lt Engine
- Component: Engine Bleed Air, Pwa, JT8D7
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) EPR DECREASE DUE TO P2 LINE FITTING LEAKING.
